# SDR REXA2015071200677

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 23,188 hours, 20,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Bent
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS MAIN PAX DOOR WILL NOT CLOSE.  INSPECTED MAIN PAX DOOR IAW AMM 52-11-25.  FOUND ROD ASSEMBLY BENT GOING TO LOWER STAIR.  REMOVED ROD ASSEMBLY IAW AMM 52-11-05, PROBLEM PERSIST.  R & R SPRING ROD PN 601R31988-1 IAW AMM 52-11.  ALL CHECKED GOOD.
